Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An essential property of the Fourier transforms of distribution functions


Author: Eugene Lukacs
Journal: Proc. Amer. Math. Soc. 3 (1952), 508-510
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047817-3
MathSciNet review: 0047817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Mathematical methods of statistics, Princeton University Press, 1946. MR 0016588 (8:39f)
  • [2] H. Hahn and A. Rosenthal, Set functions, Albuquerque, The University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [3] A. Wintner, The Fourier transforms of probability distributions, Baltimore, 1947.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047817-3
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society